Tail asymptotics for the bivariate equi-skew generalized hyperbolic distribution and its Variance-Gamma special case

Thomas Fung*, Eugene Seneta

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    Abstract

    We derive the asymptotic rate of decay to the tail dependence coefficient, zero, of the bivariate Variance-Gamma distribution under an equal-skewness condition, using the bivariate skew Generalized Hyperbolic distribution. The bivariate problem is first reduced to a univariate one.

    Original languageEnglish
    Article number109182
    Pages (from-to)1-8
    Number of pages8
    JournalStatistics and Probability Letters
    Volume178
    DOIs
    Publication statusPublished - Nov 2021

    Keywords

    • Asymptotic tail dependence coefficient
    • Bivariate generalized hyperbolic distribution
    • Convergence rate
    • Mean–variance mixing
    • Copula
    • Bivariate symmetric t-distribution

    Fingerprint

    Dive into the research topics of 'Tail asymptotics for the bivariate equi-skew generalized hyperbolic distribution and its Variance-Gamma special case'. Together they form a unique fingerprint.

    Cite this